Document Type: Research Paper


1 Faculty of Mechanical Engineering, University of Belgrade, Serbia

2 Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran

3 Faculty of Technology, University of Novi Sad, Bulevar cara Lazara 1, Serbia


In this paper is introduced a new type of generalization of metric spaces called $S_b$ metric space. For this new kind of spaces it has been proved a common fixed point theorem for four mappings which satisfy generalized contractive condition. We also present example to confirm our theorem.


Main Subjects

[1] M. Abbas, T. Nazir, S. Radenovi´c, Common fixed point of four maps in partially ordered matric spaces, Applied Mathematics Letters, 24 (2011), 1520-1526.

[2] I.A. Bakhtin, The contraction principle in quasimetric spaces, Funct. Anal., Gos. Ped. Inst. Unianowsk, 30 (1989), 26–37.

[3] S. Czerwik, Contraction Mappings in b-metric Spaces, Acta Mathematica et Informatica Universitatis Ostraviensis, 1 (1993), 5-11.

[4] N. V. Dung, On coupled common fixed points for mixed weakly monotone maps in partially ordered S-metric spaces, Fixed Point Theory Appl. 2013, Article ID 48 (2013).

[5] G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (4) (1986), 771-779.

[6] H. Rahimi, M. Abbas, G. Soleimani Rad, Common Fixed Point Results for Four Mappings on Ordered Vector Metric Spaces, Filomat 29 (4) (2015), 865-878.

[7] H. Rahimi, G. Soleimani Rad, Some fixed point results in metric type space, J. Basic Appl. Sci. Res 2 (9) (2012), 3901-3908.

[8] J. R. Roshan, N. Shobkolaei, S. Sedghi and M. Abbas, Common fixed point of four maps in b-metric spaces, Hacettepe Journal of Mathemetics and Statistics, 43 (4) (2014), 613-624.

[9] S. Sedghi, I. Alton, N. Shobe and M. Salahshour, Some properties of S-metric space and fixed point results, Kyung pook Math. J. 54 (2014), 113-122.

[10] S. Sedghi, N. Shobe, A. Aliouche, A generalization of fixed point theorem in S-metric spaces, Mat. Vesnik 64 (2012), 258-266.

[11] S. Sedghi, N. Shobe, T. Doˇsenovi´c, Fixed point results in S-metric spaces, Nonlinear Functional Analysis and Applications, 20 (1) (2015), 55-67.

[12] S. Sedghi, N. Shobe, Common fixed point theorems for four mappings in complete metric spaces, Bulletin of the Iranian Mathematical Society, 33 (2) (2007), 37-47.